Osaka Mathematical Journal

Supplements and corrections to my paper: ``On algebras of bounded representation type''

Tensho Yoshii

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 9, Number 1 (1957), 67-85.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200689051

Mathematical Reviews number (MathSciNet)
MR0089837

Zentralblatt MATH identifier
0087.26503

Subjects
Primary: 09.3X

Citation

Yoshii, Tensho. Supplements and corrections to my paper: ``On algebras of bounded representation type''. Osaka Math. J. 9 (1957), no. 1, 67--85. https://projecteuclid.org/euclid.ojm/1200689051


Export citation

See also

  • Original Paper: Tensho Yoshii. On algebras of bounded representation type. Osaka Math. J., Volume 8, Number 1, (1956), 51--105.
  • Original Paper: Tensho Yoshii. On algebras of bounded representation type. Osaka Math. J., Volume 8, Number 1, (1956), 51--105.